MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ 3, 11MM, SLOPE ++; SEE H10

EXACTECH, INC. CR TIBIAL INSERT SZ 3, 11MM, SLOPE ++; SEE H10
Model Number 200-73-11
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/24/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemoral, semi-constrained, cemented, polymer/metal/polymer.D10.Concomitants: aa2260 13a2101 - cemex system fast genta 70g.1351125 200-02-35 - three peg patella 35mm.1338355 200-04-33 - cemented finned tib.Tra sz 3f/3t.1219705 201-78-14 - holding pin headless sharp point long 4pk.1227631 201-78-15 - holding pin mini sharp point 4 pk.6c100 203-96-01 - (11-2222) saw blade new stryk (.050).78108 203-96-21 - (11-2714) stryker 2000 90x13/21x 1.9mm.1325690 230-03-03 - optetrak asy,cr cemented femoral, sz 3.Aa1362 asa0030 - sterile disposable containers.This revision was initially reported under mfr# 1038671-2015-00220 in 2015, this event is entered into the electronic complaint handling system for processing ease and to comply with current sops.These devices are used for treatment not diagnosis.Pending investigation.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that a patient had an initial right total knee arthroplasty on (b)(6) 2008 and approximately 6 years, 4 months later experienced a revision surgical procedure on (b)(6) 2015.It is stated that the patient has suffered the following injuries and complications as a result of the device: joint pain, joint swelling and stiffness, tissue damage, revision surgery, polyethylene wear, & constrained liner revision.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear could not be confirmed and potential contributions of user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.H6: corrected health effect, component, and investigation clinical codes.

Brand Name
CR TIBIAL INSERT SZ 3, 11MM, SLOPE ++
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
geoff gannon
gainesville, FL 32653
MDR Report Key17332253
Report Number1038671-2023-01671
Device Sequence Number7361338
Product Code JWH
UDI-Device Identifier10885862041265
UDI-Public10885862041265
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2013
Device Model Number200-73-11
Device Catalogue Number200-73-11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date01/07/2025
Date Device Manufactured03/20/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown